# SDR SWAA064127

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 48,476 hours, 42,717 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 69461409
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT MLG TEE BOLT ASSY CORRODED.  REMOVED AND REPLACED TEE BOLT ASSY PER MM.
